# SDR AALA981165

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171803
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

DFW - FLT 689 - EN ROUTE ORD, ELP DURING CRUISE AT 28,000 FT FLOW LIGHT ILLUMINATED.  PROCEDURES WERE ACCOMP, NO HELP. CABIN ASCENT COULD NOT BE STOPPED IN MANUAL MODE.  PERFORMED EXPLOSIVE REPRESSURIZATION PROCEDURE AND DIVERTED TO DFW. PAX'S O2 MASKS DROPPED CORRECTLY.  LANDED DFW WITHOUT INCIDENT.  REPLACED BOTH PRESSURE CONTROLLERS AND PERFORMED REQUIRED OPERATION CHECKS.  PRESSURIZED A/C USING ENGINES AND APU AND PERFORMED LEAK CHECK FOR A/C.  INSPECTED OUTFLOW VALVES AND LINKAGES AND PERFORMED FUNCTIONAL CHECK OF AUTO PACK TRIP SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
